# SDR GTIA9700357

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PIE - FLT 116 - WHEN NOSE GEAR WAS LOWERED, THERE WAS NO INDICATION OF EITHER SAFE OR UNSAFE WHEN THROTTLES WERE PULLED BACK.  NO GEAR HORN NOTED.  FOUND NOSE GEAR DOWNLOCK SWITCH CONNECTOR LOOSE AND DIRTY.  CLEANED AND RE-INSTALLED CONNECTOR TO DOWNLOCK SWITCH ON NOSE GEAR.  SYSTEM OPS CHECK OK PER DC-9 MM 32-60.  (X)
